니자티딘(Nizatidine)에 의한 담즙정체성 간염(Drug Induced Cholestatic Hepatitis) 1예
A case of nizatidine induced cholestatic hepatitis
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
저자 등은 니자티딘 복용 후 심한 담즙정체성 간염이 발생한 19세 여자 환자 1예를 경험하였기에 보고하는 바이다.
Abstract
Histamine H2-receptor antagonists are commonly used in many clinical conditions, and their hepatotoxicity has been reported occasionally.However, cholestatic hepatitis induced by nizatidine is very rare. Here, we report a young female patient with severe cholestatic hepatitis associated with nizatidine use. She had taken nizatidine to manage asymptomatic reflux laryngitis by an otonasolaryngology doctorfor about 20 days. After about 15 days of nizatidine administration, jaundice developed and continued for more than2 months withmaximal serum total bilirubin reaching 17.5 mg/dL, in spite of the discontinuation of medication. Liver specimen obtained by needle biopsy revealed severe centrilobular cholestatic hepatitis. Her liver function improved slowly and serum total bilirubin decreased down to 1.7 mg/dL after months later from the development of jaundice. As far as our knowledge, this is the second case of nizatidine- induced cholestatic hepatitis reported in the literature.
참고문헌 (9)
- "Hepatotoxicity of drugs used in the treatment of gastrointestinal disorders", 24, pp.937~967 (1995)
- "Drug- and chemical- induced cholestasis", 8, pp.95~132 (2004)
- "Drug-induced cholestasis", 7, pp.311~330 (2003)
- "Acute cholestatic hepatitis in a child treated with famotidine", 95, pp.3665~3666 (2000)
- "Possible ranitidine-induced cholestatic jaundice", 36, pp.172~ (2002)
- "Possible cholestatic injury from ranitidine with a review of the literature", 93, pp.822~826 (1998)
- "Possible nizatidine-induced subfulminant hepatic failure", 20, pp.164~167 (1995)
- "약인성 간손상의 임상상 및 진단", 10, pp.7~18 (2004)
- "Histological assessment of cholestasis", 8, pp.27~40 (2004)
